MathSciNet Relay Station
MathSciNet bibliographic data
MR1033218 55P91 (55Q99 55R35 55R91)
May, J. P.; Snaith, V. P.; Zelewski, P. A further generalization of the Segal conjecture. Quart. J. Math. Oxford Ser. (2) 40 (1989), no. 160, 457–473.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement